`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 17,Number 3,     May 2012

1

Two theorems on singularly perturbed semigroups with applications to models of applied mathematics    Pages : 735 - 757

Adam Bobrowski and Radosław Bogucki

 Abstract       References       Full Text      Related Articles

2

Semiclassical wave packet dynamics in Schrödinger equations with periodic potentials    Pages : 759 - 774

Rémi Carles and Christof Sparber

 Abstract       References       Full Text      Related Articles

3

Fragmentation and monomer lengthening of rod-like polymers, a relevant model for prion proliferation    Pages : 775 - 799

Ionel Sorin Ciuperca,  Erwan Hingant,  Liviu Iulian Palade and Laurent Pujo-Menjouet

 Abstract       References       Full Text      Related Articles

4

Validity of the Reynolds equation for miscible fluids in microchannels    Pages : 801 - 834

Mathieu Colin,  Thierry Colin and Julien Dambrine

 Abstract       References       Full Text      Related Articles

5

Gravitational and electromagnetic properties of almost standing fields    Pages : 835 - 848

Claude Elbaz

 Abstract       References       Full Text            Related Articles

6

Quiescent phases with distributed exit times    Pages : 849 - 869

Karl-Peter Hadeler and Frithjof Lutscher

 Abstract       References       Full Text      Related Articles

7

Fluctuations of solutions to Wigner equation with an Ornstein-Uhlenbeck potential    Pages : 871 - 914

Tomasz Komorowski and Lenya Ryzhik

 Abstract       References       Full Text      Related Articles

8

On the stability of homoclinic loops with higher dimension    Pages : 915 - 932

Xingbo Liu and Deming Zhu

 Abstract       References       Full Text      Related Articles

9

Spiral rotating waves of a geodesic curvature flow on the unit sphere    Pages : 933 - 942

Bendong Lou

 Abstract       References       Full Text      Related Articles

10

On the existence of doubly symmetric "Schubart-like" periodic orbits    Pages : 943 - 975

Regina Martínez

 Abstract       References       Full Text      Related Articles

11

A constructive proof of the existence of a semi-conjugacy for a one dimensional map    Pages : 977 - 992

Dyi-Shing Ou and Kenneth James Palmer

 Abstract       References       Full Text      Related Articles

12

Global stability and convergence rate of traveling waves for a nonlocal model in periodic media    Pages : 993 - 1007

Zigen Ouyang and Chunhua Ou

 Abstract       References       Full Text      Related Articles

13

Bifurcation of a heterodimensional cycle with weak inclination flip    Pages : 1009 - 1025

Zhiqin Qiao,  Deming Zhu and Qiuying Lu

 Abstract       References       Full Text      Related Articles

14

Kinetic theories for biofilms    Pages : 1027 - 1059

Qi Wang and Tianyu Zhang

 Abstract       References       Full Text      Related Articles

15

Stability of the two dimensional magnetohydrodynamic flows in $\mathbb{R}^3$    Pages : 1061 - 1073

Keyan Wang and Yi Du

 Abstract       References       Full Text      Related Articles

16

Nonlinear stability of combination of viscous contact wave with rarefaction waves for a 1D radiation hydrodynamics model    Pages : 1075 - 1100

Feng Xie

 Abstract       References       Full Text      Related Articles